Alert archive / California / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 8, 2015, 4:24 PM PDT for Lassen County, California. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 4:24 PM PDT (23:24 UTC)
- Expired
- Jul 8, 2015, 5:00 PM PDT
- In force
- 36 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
County Lassen County, CA
The radar
The Reno radar (KRGX), 130 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
313
WUUS55 KREV 082324
SVRREV
CAC035-090000-
/O.NEW.KREV.SV.W.0029.150708T2324Z-150709T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
424 PM PDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LASSEN COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 500 PM PDT
* AT 421 PM PDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5-10 MILES NORTHEAST OF SUSANVILLE TO 10-20 MILES
SOUTH OF RAVENDALE...AND MOVING NORTHWEST AT 20-30 MPH.
* THESE STORMS WILL IMPACT TRAVELERS ON HIGHWAY 395 SOUTH OF
RAVENDALE AND HIGHWAY 139 NORTH OF SUSANVILLE. IN ADDITION TO THE
WIND AND HAIL RISK, THESE STORMS WILL PRODUCE TORRENTIAL RAINS AND
LOCALIZED FLASH FLOODING. DO NOT DRIVE ACROSS ROADS THAT APPEAR
FLOODED. HAIL MAY ACCUMULATE ON ROADWAYS RESULTING IN SLICK WINTER-
LIKE DRIVING CONDITIONS. BE PREPARED FOR RAPID CHANGES IN WEATHER.
* LOCATIONS IMPACTED INCLUDE...
EAGLE LAKE...TERMO...SPAULDING...RAVENDALE...RUSH CREEK MOUNTAIN
AND OBSERVATION PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE DEVELOPED VERY QUICKLY...AND WILL PRODUCE A BURST
OF HIGH WINDS. AREAS OF BLOWING DUST MAY RAPIDLY REDUCE VISIBILITIES
TO BELOW ONE MILE. SEEK SAFE SHELTER...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4067 12085 4089 12052 4089 12001 4051 12000
4053 12025 4045 12060
TIME...MOT...LOC 2321Z 103DEG 31KT 4054 12058 4065 12024 4059 11997
$$
CS1 follow-up statement
673
WWUS55 KREV 082358
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
458 PM PDT WED JUL 8 2015
CAC035-090005-
/O.EXP.KREV.SV.W.0029.000000T0000Z-150709T0000Z/
LASSEN CA-
458 PM PDT WED JUL 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LASSEN COUNTY
WILL EXPIRE AT 500 PM PDT...
* THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS, AND WILL IMPACT TRAVELERS ALONG HIGHWAY 395 SOUTH
OF RAVENDALE THROUGH 6 PM.
* PONDING WATER ON THE ROADWAY IS LIKELY, AND LOCALIZED FLASH
FLOODING OF LOW SPOTS AND CREEKS IS POSSIBLE. DO NOT DRIVE INTO
FLOODED AREAS.
LAT...LON 4067 12085 4089 12052 4089 12001 4051 12000
4053 12025 4045 12060
TIME...MOT...LOC 2354Z 103DEG 31KT 4054 12058 4065 12024 4059 11997
$$
CSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:21 PM PDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 8, 1:21 PM PDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 121 PM PDT WED JUL 8 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS AND MILD TEMPERATURES WILL CONTINUE THROUGH FRIDAY AS AN UPPER LOW MOVES ACROSS THE AREA. LOCALLY HEAVY RAIN ALONG WITH HAIL AND GUSTY OUTFLOW WINDS ARE STILL POSSIBLE THIS EVENING. AS A DRIER AIRMASS WORKS INTO THE REGION THIS WEEKEND AND EARLY NEXT WEEK, SHOWERS WILL END WITH TEMPERATURES SLOWLY WARMING BACK TO NORMAL LEVELS. && .SHORT TERM... UPPER LOW CENTERED JUST SOUTH OF THE SAN FRANCISCO BAY AREA WILL CONTINUE TO MOVE INLAND OVER THE NEXT 12-24 HOURS AND SETTLE OVER CA-NV THU-FRI AS IT SLOWLY WEAKENS. THE SIERRA AND WESTERN NV REMAIN ON THE EAST SIDE OF LOW WITH UPPER LEVEL DIFFLUENCE AND PLENTY OF MOISTURE TO KEEP A THREAT FOR FLASH FLOODING GOING THROUGH EARLY THIS EVENING. ABUNDANT SUNSHINE HAS ALLOWED FOR A GOOD BUILDUP OF INSTABILITY AND STORMS SO FAR HAVE PRODUCED VERY HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS. THERE WAS SOME DRYING AND COOLING IN THE MID LEVELS AS LOW APPROACHED AND THIS WOULD SUGGEST A BIT MORE SEVERE POTENTIAL WITH STORMS THIS AFTERNOON AND EARLY EVENING. MODELS ONCE AGAIN SHOW STORMS ORGANIZING INTO A COMPLEX AND CONTINUING NORTHBOUND ACROSS NORTHEAST CA AND NORTHWEST NV THIS EVENING AND OVERNIGHT. HOWEVER GIVEN THE CONVECTIVE FEEDBACK IN RECENT MODEL RUNS, CONFIDENCE IS LOW IN THE FUTURE TREND OF STORMS BEYOND THIS AFTERNOON. WE HAVE MAINTAINED A HIGH CHANCE OF SHOWERS AND THUNDERSTORMS FOR NOW. FOR THU-FRI, CONDITIONS WILL GENERALLY BE COOLER AND UNSETTLED WITH PERIODS OF OVERCAST AND CHANCES FOR SHOWERS. THUNDERSTORMS WILL BE MORE ISOLATED WITH A LOWER THREAT FOR STRONG STORMS. SO WE ARE NOT ANTICIPATING ANY MORE WIDESPREAD HEAVY RAIN BEYOND THIS EVENING. TEMPERATURES WILL BE WELL BELOW NORMAL WITH 60S IN THE SIERRA AND 70S TO LOWER 80S ACROSS WESTERN NV. FOR HIKERS IN THE BACKCOUNTRY OF THE SIERRA, IT COULD BE QUITE COLD, ESPECIALLY WHERE SHOWERS OCCUR. .LONG TERM...SATURDAY THROUGH WEDNESDAY... THIS PERIOD WILL BE DRIER AS THE FLOW BECOMES MORE SOUTHWEST IN RESPONSE TO GENERAL TROUGH OVER THE EAST PACIFIC/WEST COAST. SOME INSTABILITY MAY BE PRESENT STILL FOR A FEW STORMS SATURDAY, BUT BY SUNDAY AND EARLY NEXT WEEK, CONDITIONS ARE ANTICIPATED TO REMAIN STORM FREE. TEMPERATURES WILL WARM SLOWLY AND BE NEAR SEASONAL NORMALS BY TUE-WED. HOHMANN && .AVIATION... THUNDERSTORMS WILL CONTINUE TO FIRE THROUGH EARLY THIS EVENING WITH HEAVY RAIN, HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH WITH STRONGER STORMS. STORMS HAVE ALREADY IMPACTED SIERRA TAF SITES WHERE AIRMASS STABILIZATION IS ANTICIPATED BY LATE AFTERNOON. FOR WESTERN NV AIRPORTS, THUNDERSTORM THREAT WILL BE CLOSER TO THE 21Z-02Z TIME WINDOW WHEN THE GREATEST THREAT FOR OUTFLOW WINDS WILL BE PRESENT GIVEN TEMPERATURES WILL STILL BE IN THE 80S. AFTER THIS EVENING, THERE WILL BE A MORE GENERAL THREAT FOR SHOWERS WITH THUNDERSTORMS MORE ISOLATED THU-FRI. HOHMANN && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT NVZ001>005. CA...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT CAZ070>073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 8, 3:10 PM PDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 310 PM PDT WED JUL 8 2015 CAZ071-082300- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA- 310 PM PDT WED JUL 8 2015 ...CLUSTER OF STRONG STORMS TO IMPACT AREAS AROUND SUSANVILLE THROUGH 4 PM... * AT 307 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS JUST NORTH AND EAST OF SUSANVILLE...OR 16 MILES SOUTH OF EAGLE LAKE...MOVING WEST AT 10- 15 MPH. * DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THE HAIL MAY BECOME HEAVY ENOUGH TO COVER ROADWAYS AND RESULT IN SLICK WINTER-LIKE DRIVING CONDITIONS. BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS. * PERIODS OF HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS. EXPECT PONDING WATER ON ROADWAYS, AND LOCALIZED FLASH FLOODING IN LOW SPOTS AND NEAR STEEP TERRAIN. ROCK SLIDES ARE POSSIBLE. DO NOT DRIVE ACROSS FLOODED ROADWAYS. * LOCATIONS IMPACTED INCLUDE... SUSANVILLE...STANDISH...EAGLE CAMPGROUND... JUNCTION CA 36 AND CA 44...FREDONYER PASS... SUSANVILLE MUNICIPAL AIRPORT AND MERRILL CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE. && LAT...LON 4054 12041 4037 12037 4030 12093 4056 12097 TIME...MOT...LOC 2207Z 079DEG 11KT 4042 12066 CS
Special weather statement, Jul 8, 3:26 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
326 PM PDT WED JUL 8 2015
NVZ001-082300-
MINERAL AND SOUTHERN LYON COUNTIES NV-
326 PM PDT WED JUL 8 2015
...STRONG THUNDERSTORMS DEVELOPING NEAR HAWTHORNE...
AT 324 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS 8 MILES SOUTHEAST OF HAWTHORNE...
MOVING NORTHWEST AT 10 TO 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. IN ADDITION...VERY HEAVY RAINFALL ACCOMPANY THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAWTHORNE...AND HIGHWAY 95 FROM WALKER LAKE TO LUNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.
&&
LAT...LON 3844 11827 3839 11863 3852 11876 3860 11870
3864 11846
TIME...MOT...LOC 2224Z 155DEG 11KT 3845 11850
WHSpecial weather statement, Jul 8, 3:32 PM PDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 332 PM PDT WED JUL 8 2015 NVZ001-003-004-082315- MINERAL AND SOUTHERN LYON COUNTIES NV-GREATER RENO-CARSON CITY- MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 332 PM PDT WED JUL 8 2015 ...STORMS PRODUCING VERY STRONG OUTFLOW TOWARD HIGHWAYS 95 AND 50... * AT 329 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT CHURCHILL TO NORTH OF SCHURZ...AND MOVING NORTH AT 20-30 MPH. * THESE STORMS ARE GENERATING A STRONG OUTFLOW THAT IS RACING NORTHWARD TOWARD SILVER SPRINGS, LAHONTAN, AND FALLON. WIND GUSTS OF 45 TO 55 MPH AND AREAS OF BLOWING DUST ARE LIKELY THROUGH 430 PM. BE PREPARED FOR STRONG CROSS WINDS ON HIGHWAY 50 BETWEEN CARSON CITY AND FALLON, AND ON ALTERNATE 95 NORTH OF WABUSKA TO FERNLEY. * LOCATIONS IMPACTED INCLUDE... FALLON...LAHONTAN RESERVOIR...FERNLEY...FORT CHURCHILL STATION... SILVER SPRINGS... HAZEN...SILVER SPRINGS AIRPORT. LAT...LON 3968 11930 3948 11854 3910 11881 3928 11932 TIME...MOT...LOC 2229Z 181DEG 35KT 3930 11924 3902 11884 CS
Local storm report, Jul 8, 3:43 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
343 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG RENO 39.54N 119.82W
07/08/2015 WASHOE NV PUBLIC
TREE DAMAGE AT EVANS AND 5TH STREET NEAR CITY BUS
TERMINAL IN RENO. TREES WERE 20 TO 30 FEET TALL AND LIMBS
THAT WERE BROKEN OFF RANGED FROM 1 INCH TO 6 INCHES
DIAMETER. MOST LIMBS WERE 2 TO 3 INCHES IN DIAMETER THAT
WERE BROKEN OFF.
&&
ELWSpecial weather statement, Jul 8, 3:54 PM PDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
354 PM PDT WED JUL 8 2015
NVZ003>005-082330-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
NORTHERN WASHOE COUNTY NV-
354 PM PDT WED JUL 8 2015
...CLUSTERS OF STRONG THUNDERSTORMS MOVING BACK OVER PYRAMID LAKE
THROUGH 430 PM...
* AT 352 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
EAST OF PYRAMID LAKE TO NIXON...AND MOVING NORTHWEST AT 20 MPH.
* DIME SIZE HAIL, FREQUENT LIGHTNING, AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL ALSO PRODUCE
VERY HEAVY RAINS WHICH CAN RESULT IN PONDING WATER ON ROADS, AND
POSSIBLY LOCALIZED FLASH FLOODING IN LOW SPOTS AND NORMALLY DRY
CREEK BEDS.
* IF ON OR NEAR PYRAMID LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15
MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
* LOCATIONS IMPACTED INCLUDE...
PYRAMID LAKE...VIRGINIA PEAK...SUTCLIFFE...NIXON...
TOHAKUM PEAK AND THE NEEDLE ROCKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4024 11977 3980 11966 3971 11948 3970 11925
4012 11938 4025 11954
TIME...MOT...LOC 2252Z 117DEG 15KT 4009 11944 3981 11937
CSSpecial weather statement, Jul 8, 4:01 PM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 401 PM PDT WED JUL 8 2015 CAZ071-082345- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA- 401 PM PDT WED JUL 8 2015 ...STRONG THUNDERSTORMS REDEVELOPING NORTH AND EAST OF SUSANVILLE THROUGH 445 PM... * AT 358 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS NORTH AND EAST OF SUSANVILLE, MOVING WEST AT 15 MPH. THESE STORMS WILL CONTINUE OVER THE REGION THROUGH 445 PM. * DIME SIZE HAIL, FREQUENT LIGHTNING, AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. HAIL MAY BE HEAVY ENOUGH TO ACCUMULATE ON ROADWAYS MAKING FOR SLICK CONDITIONS. PERIODS OF HEAVY RAINS WILL ALSO OCCUR, RESULTING IN PONDING WATER ALONG WITH LOCALIZED FLASH FLOODING IN LOW SPOTS. DO NOT DRIVE ACROSS FLOODED ROADWAYS. * TRAVELERS ALONG HIGHWAY 139 NORTH OF SUSANVILLE AND 395 EAST AND NORTHEAST OF SUSANVILLE WILL BE IMPACTED BY THESE STORMS. * LOCATIONS IMPACTED INCLUDE... SUSANVILLE AND SUSANVILLE MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE. && LAT...LON 4061 12029 4043 12026 4033 12066 4063 12071 TIME...MOT...LOC 2258Z 092DEG 15KT 4052 12039 CS
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 5:55 PM PDT | Areal Flood Advisory | REV | Alpine | 3 hr |
| Jul 7, 10:04 PM PDT | Flash Flood Watch | REV | Alpine, El Dorado, Lassen, Modoc, Mono, Nevada and 3 more | 23 hr |
| Jul 8, 11:30 AM PDT | Special Weather Statement | REV | Alpine | 45 min |
| Jul 8, 12:22 PM PDT | Special Weather Statement | REV | Alpine, Mono | 53 min |
| Jul 8, 12:38 PM PDT | Flash Flood Warning | REV | Alpine, Mono | 3 hr |
| Jul 8, 12:41 PM PDT | Severe Thunderstorm Warning | REV | Alpine, El Dorado, Placer | 49 min |
| Jul 8, 1:02 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 28 min |
| Jul 8, 1:09 PM PDT | Special Weather Statement | REV | Sierra | 51 min |
| Jul 8, 1:36 PM PDT | Special Weather Statement | REV | Sierra | 24 min |
| Jul 8, 1:37 PM PDT | Flash Flood Warning | REV | Alpine | 3 hr |
| Jul 8, 1:48 PM PDT | Flash Flood Warning | REV | Mono | 3 hr |
| Jul 8, 1:51 PM PDT | Flash Flood Warning | REV | Nevada, Sierra | 3 hr |
| Jul 8, 1:58 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 47 min |
| Jul 8, 2:04 PM PDT | Special Weather Statement | REV | Plumas | 26 min |
| Jul 8, 3:06 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Sierra | 39 min |
| Jul 8, 3:10 PM PDT | Special Weather Statement | REV | Lassen | 50 min |
| Jul 8, 4:01 PM PDT | Special Weather Statement | REV | Lassen | 44 min |
Nearby
Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.